# SDR SIMA20141216004

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 37,314 hours, 34,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER LIGHT RT WING INOPERATIVE.  R & R OVERWING EMER LIGHT RT WING LAMP.  OPERATIONS CHECKED GOOD IAW AMM 33-50-07.
